# SDR SWAA2022092251034

- Difficulty date: September 7, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737
- Aircraft serial: 30603
- Aircraft time: 70,868 hours, 41,951 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 174A11082
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 OF DORSAL FIN 321A 2022-493542 / [01] REPLACED RIB 8 LOCATED ON DORSAL FIN 321A. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. AND DWG 174A0101 REV. ?D?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETE  IAW B737-700 SRM 51-10-02 PARAGRAPH 9. AND DWG 174A0101 REV. ?D?
